# SDR SWAA2023031302657

- Difficulty date: February 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,693 hours, 35,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED STA 867 AT LEVEL STR 26L AFT CARGO COMPARTMENT 2023-113074<[01] REPLACED ANGLE - SUPPORT LOCATED STA 867 AT LEVEL STR 26L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG #149A8102 REV:-;[02] REPLACED ANGLE - SUPPORT LOCATED STA 867 AT LEVEL STR 26L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG #149A8102 REV:-
